Oscillations of higher order neutral differential equations
Portugaliae mathematica, Tome 48 (1991) no. 3, pp. 291-307
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
-th order neutral delay differential equation, comparison results, oscillatory behaviour, associated nonneutral equation
@article{PORMA_1991__48_3_115756,
author = {Chuanxi, Q. and Ladas, G. and Yan, J.},
title = {Oscillations of higher order neutral differential equations},
journal = {Portugaliae mathematica},
pages = {291--307},
year = {1991},
volume = {48},
number = {3},
mrnumber = {1127127},
zbl = {0736.34063},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1991__48_3_115756/}
}
Chuanxi, Q.; Ladas, G.; Yan, J. Oscillations of higher order neutral differential equations. Portugaliae mathematica, Tome 48 (1991) no. 3, pp. 291-307. http://geodesic.mathdoc.fr/item/PORMA_1991__48_3_115756/